UNIGE document Scientific Article
previous document  unige:12446  next document
add to browser collection
Title

On quasiconvex subgroups of word hyperbolic groups

Author
Published in Geometriae Dedicata. 2001, vol. 87, no. 1/3, p. 191 - 208
Abstract We prove that a quasiconvex subgroup H of in¢nite index of a torsion free word hyperbolic group can be embedded in a larger quasiconvex subgroup which is the free product of H and an in¢nite cyclic group. Some properties of quasiconvex subgroups ofword hyperbolic group are also discussed.
Keywords Word hyperbolic groupsQuasiconvex subgroupsCommensurator
Identifiers
Full text
Structures
Citation
(ISO format)
ARZHANTSEVA, Goulnara N. On quasiconvex subgroups of word hyperbolic groups. In: Geometriae Dedicata, 2001, vol. 87, n° 1/3, p. 191 - 208. https://archive-ouverte.unige.ch/unige:12446

173 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :